# SDR ABXA9800526

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 591215057
- Condition: Broken
- Location: Lt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH, LOUD THUD WAS HEARD AND FLAPS INDICATED LEFT 40 DEG AND RIGHT 17 DEG.  LEFT FLAP AFT HINGE AT STATION 164.00 WAS BROKEN AT BOLT BOSSES.  BRACKET WAS REPLACED IAW DC-9 MM 27-50-1.
